MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA UNIQUE (SILICONE) CUFF PILOT 1; AIRWAY, OROPHARYNGEAL, ANESTHE

TELEFLEX MEDICAL LMA UNIQUE (SILICONE) CUFF PILOT 1; AIRWAY, OROPHARYNGEAL, ANESTHE
Catalog Number 105200-000050
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 09/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "cuff loses air.The patient's oxygen saturated dropped below 95%.Another device was used to finish the procedure.They were reported as fine post the procedure.".
 
Additional Manufacturer Narrative
(b)(4).The reported issue of cuff leak was confirmed upon investigation of the returned sample.An actual sample and two representative samples were returned for analysis.Functional testing performed on the actual sample confirmed leakage through the sealing on the cuff pilot.In contrast, the representative samples were subjected to a bubble leak test, and no issues were observed.A device history record review was performed, and no relevant findings were identified.Further investigation has been initiated under teleflex quality systems to evaluate this issue.
 
Event or Problem Description
It was reported that "cuff loses air.The patient's oxygen saturated dropped below 95%.Another device was used to finish the procedure.They were reported as fine psot thte procedure.".

Brand Name
LMA UNIQUE (SILICONE) CUFF PILOT 1
Common Device Name
AIRWAY, OROPHARYNGEAL, ANESTHE
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
THE LARYNGEAL MASK COMPANY (M) SDN. BHD
lot 19 , jalan hi-tech 3
zon industri fasa 1, kulim hi-tech park
kulim kedah 09090
MY   09090
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23366070
Report Number8040412-2025-00249
Device Sequence Number10089571
Product Code CAE
UDI-Device Identifier15060112318990
UDI-Public(01)15060112318990(11)230321(17)260320(10)11F23C0255(21)
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2026
Device Catalogue Number105200-000050
Device Lot Number11F23C0255
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown